# SDR DXTA200500912

- Difficulty date: August 18, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N797QS
- Make and model: Cessna 650
- Aircraft serial: 6507097
- Aircraft time: 4,677 hours, 3,648 cycles
- Engine: Garrtt TFE7314R
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR UNLOCK ANNUNCIATOR REMAINED ILLUMINATED AFTER GEAR RETRACTION.   VERIFIED SQUAWK, DETERMINED LDG GEAR UPLOCK SWITCH TARGET ON RT MAIN WAS OUT OF ADJUSTMENT.  ADJUSTED TARGET TO CONTACT SWITCH.  OPERATIONAL CHECK OF GEAR WAS COMPLETED SATSFACTORY.  PERFORMED IAW MODEL MM.
